# SDR DXTA2022071165570

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Rkwell 700
- Aircraft serial: 7000026
- Aircraft time: 2,147 hours, 1,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4564M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: WITH THE EMER LTS SWITCH IN THE ARM POSITION AND THE MAIN SHIP BATTERIES OFF, THE EMERGENCY LIGHTS DONT ILLUMINATE. LIGHTS WORK OK IN THE ON POSITION. // SIGNOFF// REMOVED FWD LH EMERGANCY BATTERY CHARGER SYSTEM PN:CBS28-1 SN:4564M AND INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY CHARGER SYSTEM PN: CBS28-1 SN:005118, RESECURED ALL ACCESS GAINED TO THE FWD BATTERY CHARGERS AND RESET BREAKERS PERFORMED OPERATIONAL CHECK, OPS CHECKS GOOD NO DEFECTS NOTED REF CE-700 AMM 33-50-07.
